| Catalog Number |
383593 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.The customer's address is unknown.Washington, usa has been used as a placeholder based on the reported phone area code.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd nexiva¿ diffusics¿ closed iv catheter system tip broke off into the patient.No further information was provided.The following information was provided by the initial reporter: "reviewed with clinical team and that tip had broken off in patient.".
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 14-feb-2023.H6: investigation summary: our quality engineer inspected the 2 samples submitted for evaluation.The reported issues of catheter tip integrity and catheter broke / separated after placement were not confirmed upon inspection of the samples.Analysis of the samples showed that one sample correspond to a catalog from nexiva diffusics 1.25¿, which matches the reported material number.The other sample provided corresponds to nexiva catalog 1.00¿.The sample which corresponded with the nexiva catalog 1.00¿ was returned opened and used.Bd could not determine a manufacturing related root cause since the samples returned met their respective manufacturing standards.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.A review of production records could not be performed since lot numbers were not supplied for the returned samples.